Skip to Main content Skip to Navigation
Journal articles

Borsuk's antipodal theorem for approachable correspondences

Abstract : We present an extension of Borsuk's antipodal theorem (on the existence of a zero) to antipodally approachable correspondences defined on bounded, symmetric and balanced domains.
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-00639803
Contributor : Jean-Marc Bonnisseau <>
Submitted on : Thursday, November 10, 2011 - 9:02:11 AM
Last modification on : Tuesday, January 19, 2021 - 11:08:56 AM

Identifiers

Citation

Jean-Marc Bonnisseau, Souhail Chebbi, Pascal Gourdel, Hakim Hammami. Borsuk's antipodal theorem for approachable correspondences. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2010, 73 (11), pp.3502-3506. ⟨10.1016/j.na.2010.06.076⟩. ⟨halshs-00639803⟩

Share

Metrics

Record views

440